# SDR SWAA2018051421892

- Difficulty date: May 12, 2018
- Submitted: May 16, 2018
- Operation: Air carrier
- Aircraft: N423WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29827
- Aircraft time: 55,476 hours, 32,488 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 111A1111
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VAPOR BARRIER WEB CRACKED AT BS 663, BETWEEN RBL 25 TO RBL 29.  REPAIRED BARRIER PER SRM.
